# SDR UALA2012071703869

- Difficulty date: July 15, 2012
- Submitted: August 24, 2012
- Operation: Air carrier
- Aircraft: N574UA
- Make and model: Boeing 757222
- Aircraft serial: 26686
- Aircraft time: 64,343 hours, 23,707 cycles
- Engine: Pwa PW2037
- System (JASC): 5344 · Fuselage, Door Hinge
- Part: Hinge
- Condition: Broken
- Location: Rt Ovrwng Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT OVERWING ESCAPE SLIDE INSPECTION DOOR HAS BROKEN HINGE ON UPPER SIDE OF DOOR.  DOOR LOCATED ON WING TO BODY FAIRING AT TRAILING EDGE OF WING.  REPLACED BROKEN DOOR HINGE.
